Solutions for periodically distributed materials with localised imperfections

M. Patrício, R.M.M. Mattheij, G. With, de

Research output: Contribution to journalArticleAcademicpeer-review

6 Citations (Scopus)


The behaviour of composite materials with periodically distributed constituents is considered. Mathematically, this can be described by a boundary value problem with highly oscillatory coefficient functions. An algorithm is proposed to handle the case when the underlying periodicity is locally disturbed. This procedure is constructed using fundamental concepts from homogenisation theory and domain decomposition techniques. Applications to layered materials are considered.
Original languageEnglish
Pages (from-to)89-117
JournalComputer Modeling in Engineering and Sciences
Issue number2
Publication statusPublished - 2008


Dive into the research topics of 'Solutions for periodically distributed materials with localised imperfections'. Together they form a unique fingerprint.

Cite this